# SDR USAA950458

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - EXTERIOR EXIT LIGHTS BY AFT OVERWING EXITS ON BOTH SIDES OF AIRCRAFT ARE INOPERATIVE.  MAINTENANCE RELEASED ON MEL 33-14.  REPLACED BATTERY PACKS ON EMERGENCY LIGHTS.  SYSTEM OPS CHECK GOOD.  REMOVED MEL.  (W)
